# SDR DXTA2025080504450

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0420
- Aircraft time: 446 hours, 310 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER CABIN DOOR OPEN CAS MESSAGE. RAN EMER CHECKLIST FOR CABIN DOOR OPEN CAS MESSAGE ON GROUND N1 MESSAGE WILL NOT CLEAR. SPOKE WITH MCC RAN CHECKLIST AGAIN SAME RESULT. DID A POWER CYCLE MESSAGE STILL WILL NOT CLEAR. PERFORMED TROUBLESHOOTING !AW AMM 52-00-00. INSPECTED CABIN DOOR PROXIMITY SWITCH AND HARNESS. NO DEFECTS NOTED. PERFORMED THE DOOR CAS RESET PROCEDURE. OPERATED SEVERAL TIMES.OPS CKGD.
